# SDR ASAA2023021742010

- Difficulty date: February 17, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 45,685 hours, 13,485 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOWER CARGO FWD A SIDE INOP DETECTOR LOOP. GROUNDED - YES. OPS TEST OF CARGO BAY SMOKE DETECTION OPS CHECKS OK. CLEANED ALL FWD CARGO BAY SMOKE DETECTORS. OPS TEST CARGO BAY SMOKE DETECTION SYSTEM, AGAIN, OPS TEST OK. REF B737-800 AMM 26-16-00 & 26-16-01. ETOPS GROUND VERIFICATION TESTS OK.
